Journal of Applied Probability

Strong ergodicity for single-birth processes

Yu-Hui Zhang

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

An explicit and computable criterion for strong ergodicity of single-birth processes is presented. As an application, some sufficient conditions are obtained for strong ergodicity of an extended class of continuous-time branching processes and multi-dimensional Q-processes by comparison methods respectively. Consequently strong ergodicity of the Q-process corresponding to the finite-dimensional Schlögl model is proven.

Article information

Source
J. Appl. Probab. Volume 38, Number 1 (2001), 270-277.

Dates
First available: 5 August 2001

Permanent link to this document
http://projecteuclid.org/euclid.jap/996986662

Digital Object Identifier
doi:10.1239/jap/996986662

Mathematical Reviews number (MathSciNet)
MR1816773

Zentralblatt MATH identifier
0984.60083

Subjects
Primary: 60J25: Continuous-time Markov processes on general state spaces

Keywords
strongly ergodic single-birth Q-process Schlogl model

Citation

Zhang, Yu-Hui. Strong ergodicity for single-birth processes. Journal of Applied Probability 38 (2001), no. 1, 270--277. doi:10.1239/jap/996986662. http://projecteuclid.org/euclid.jap/996986662.


Export citation